# SDR DL73S030643

- Difficulty date: July 14, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 56,180 hours, 42,554 cycles
- Engine: Pwa JT8D15A
- Engine time: 47,615 hours, 37,030 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 709154
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 47,615 hours, 37,030 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IRREG:  ON T/O DETECTED SMELL IN COCKPIT AND CABIN.  RETURN TO CVG.  FOUND EVIDENCE OF BIRD STRIKE NR 1 ENG.  INSP ENG AND ENG BLEED DUCTS.  PERFORMED DUCT BURNOUT AND REPLD.   WATER SEPARATOR BAGS.
